On the blow-up of solutions to the integrable modified Camassa-Holm equation

Yue Liu, Peter J. Olver, Changzheng Qu, Shuanghu Zhang

Research output: Contribution to journalArticlepeer-review

34 Scopus citations

Abstract

We derive conditions on the initial data, including cases where the initial momentum density is not of one sign, that produce blow-up of the induced solution to the modified integrable Camassa-Holm equation with cubic nonlinearity. The blow-up conditions are formulated in terms of the initial momentum density and the average initial energy.

Original languageEnglish (US)
Pages (from-to)355-368
Number of pages14
JournalAnalysis and Applications
Volume12
Issue number4
DOIs
StatePublished - Jul 2014

Keywords

  • Blow up
  • Integrable equation
  • Modified Camassa-Holm equation
  • Peakon

Fingerprint Dive into the research topics of 'On the blow-up of solutions to the integrable modified Camassa-Holm equation'. Together they form a unique fingerprint.

Cite this